Some properties of energy measures on Sierpinski gasket type fractals

Access this Article

Author(s)

Abstract

We confirm, in a more general framework, a part of the conjecture posed by R. Bell, C.-W. Ho, and R. S. Strichartz [Energy measures of harmonic functions on the Sierpi'nski gasket, Indiana Univ. Math. J. 63 (2014), 831--868] on the distribution of energy measures for the canonical Dirichlet form on the two-dimensional standard Sierpinski gasket.

Journal

  • Journal of Fractal Geometry

    Journal of Fractal Geometry 3(3), 245-263, 2016-09-14

    European Mathematical Publishing House

Codes

  • NII Article ID (NAID)
    120006473820
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    2308-1309
  • Data Source
    IR 
Page Top